Follow
Choonkil Park
Title
Cited by
Cited by
Year
Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras
C Park
Fixed Point Theory and Applications 2007, 1-15, 2007
2302007
Functional inequalities associated with Jordan-von Neumann-type additive functional equations
C Park, YS Cho, MH Han
Journal of Inequalities and Applications 2007, 1-13, 2006
1862006
Generalized Hyers-Ulam stability of quadratic functional equations: a fixed point approach
C Park
Fixed Point Theory and Applications 2008 (1), 493751, 2008
1652008
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009, 1-14, 2009
154*2009
Homomorphisms between Lie JC∗-algebras and Cauchy-Rassias stability of Lie JC∗-algebra derivations
C Park
J. Lie theory 15, 393-414, 2005
1442005
Functional inequalities in non-Archimedean Banach spaces
YJ Cho, C Park, R Saadati
Applied Mathematics Letters 23 (10), 1238-1242, 2010
1092010
Isomorphisms and derivations in Lie C*-algebras
C Park, JS An, J Cui
Abstract and Applied Analysis 2007, 2007
932007
Hyers–Ulam–Rassias stability of homomorphisms in quasi-Banach algebras
C Park
Bulletin des Sciences Mathématiques 132 (2), 87-96, 2008
902008
Stability of an additive-cubic-quartic functional equation
M Eshaghi-Gordji, S Kaboli-Gharetapeh, C Park, S Zolfaghari
Advances in Difference Equations 2009, 1-20, 2010
852010
Non-Archimedean L-fuzzy normed spaces and stability of functional equations
R Saadati, C Park
Computers & Mathematics with Applications 60 (8), 2488-2496, 2010
852010
Fuzzy stability of a functional equation associated with inner product spaces
C Park
Fuzzy Sets and Systems 160 (11), 1632-1642, 2009
842009
On the superstability of ternary Jordan C*-homomorphisms.
DY Shin, C Park, S Farhadabadi
Journal of Computational Analysis & Applications 16 (1), 2014
822014
ADDITIVE rho-FUNCTIONAL INEQUALITIES IN NON-ARCHIMEDEAN NORMED SPACES
C Park
Journal of Mathematical Inequalities 9 (2), 2015
802015
Stability and superstability of J*-homomorphisms and J*-derivations for a generalized Cauchy-Jensen equation.
DY Shin, C Park, S Farhadabadi
Journal of Computational Analysis & Applications 17 (1), 2014
802014
Stability of the Jensen-Type Functional Equation in 𝐶∗-Algebras: A Fixed Point Approach
C Park, JM Rassias
Abstract and Applied Analysis 2009, 2009
792009
Dynamical analysis of the nonlinear complex fractional emerging telecommunication model with higher–order dispersive cubic–quintic
C Park, MMA Khater, AH Abdel-Aty, RAM Attia, H Rezazadeh, AM Zidan, ...
Alexandria Engineering Journal 59 (3), 1425-1433, 2020
782020
Fuzzy stability of an additive-quadratic-quartic functional equation
C Park
Journal of Inequalities and Applications 2010, 1-22, 2010
712010
Hyers–Ulam stability of additive set-valued functional equations
G Lu, C Park
Applied Mathematics Letters 24 (8), 1312-1316, 2011
662011
Hyers–Ulam–Rassias stability of homomorphisms in quasi-Banach algebras associated to the Pexiderized Cauchy functional equation
A Najati, C Park
Journal of Mathematical Analysis and Applications 335 (2), 763-778, 2007
652007
Generalized stability of C*-ternary quadratic mappings
C Park, J Cui
Abstract and Applied Analysis 2007, 2007
652007
The system can't perform the operation now. Try again later.
Articles 1–20